Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Addendum: ``On the equation $ {\rm div}(\vert \nabla u\vert \sp {p-2}\nabla u)+\lambda\vert u\vert \sp {p-2}u=0$'' [Proc. Amer. Math. Soc. 109 (1990), no. 1, 157-164; MR1007505 (90h:35088)]


Author: Peter Lindqvist
Journal: Proc. Amer. Math. Soc. 116 (1992), 583-584
MSC: Primary 35J60; Secondary 35P05
DOI: https://doi.org/10.1090/S0002-9939-1992-1139483-6
Original Article: Proc. Amer. Math. Soc. 109 (1990), 157-164.
MathSciNet review: 1139483
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J60, 35P05

Retrieve articles in all journals with MSC: 35J60, 35P05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1139483-6
Article copyright: © Copyright 1992 American Mathematical Society